# SDR DHL2002727002

- Difficulty date: January 28, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE WARNING WILL NOT TEST.  REPINNED NR 1 ENG CANNON PLUG D-400P IAW B-727 WDM 26-11-01 PG 1 FIRE WARN SYS, OPS CHECKS GOOD.
